# SDR DALA1135130680

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 60,678 hours, 28,207 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 251005193
- Part serial: DL196
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, CREW NOTICED SMOKE COMING FROM COFFEEMAKER IN THE G2D GALLEY.  APPLICABLE CIRCUIT BREAKERS WERE PULLED AND THE SMOKE STOPPED. MAINTENANCE REPLACED THE COFFEEMAKER.  WIRE HARNESS INSPECTION SHOWED NO EVIDENCE OF BURNT WIRES. OPERATIONAL CHECK WAS GOOD.
